# SDR DALA2024110610694

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,923 hours, 17,534 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 1806 ELETRICAL SMELL IN FIRST CLASS, MOST PRONOUNCED IN ROW 2&3, CORRECTIVE ACTION: RMVD AND REPLACED LT AND RT RECIR FILTERS IAW B767 AMM 21-25, OPS OK (5809576)
